# SDR UALA2013070204613

- Difficulty date: June 29, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,183 hours, 14,026 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Relay
- Condition: Failed
- Location: Fuel Overfil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WILL NOT TAKE FUEL.  REPLACED RELAYS 181, 180, 186, 186, 46, 45, 184, 183.   OPENED FUELING VALVES BY HAND TO PUT FUEL ON.  NOW THE 6 FUELING VALVES WILL NOT OPEN.   REPLACED RELAY K180.  OPS CHECKED NORMAL.
